does anyone feel like their bladder being pulled when going to theloo??

Hi girls, i have severe endo and am on zoladex implants and hrt and though i don't have pain as such any more which is great, when i pee it feels as though my bladder is being pulled down, does anyone else ever feel this, i'm worried i have adhesions on my bladder and colon and not endo haven't been back to gyny yet but he did say that the zoladex wouldn't do anything for adhesions but would for endo, any advice would be welcome. than ks.

1 Reply

oldestnewest
  • I hadn't thought about this but yes - every time I am on Zoladex, I have trouble peeing! I had put it down to cystitis but I wonder if it's something the Zoladex is doing?

    I go back to normal when I'm off the Zoladex, and all of my organs are bound together by adhesions, so I don't think it would necessarily be adhesions causing the problem. It might be worth going to your GP just so that they can check there's no infection there which is causing the symptoms. Says the person who is currently treating herself for cystitis at home!

    C x

You may also like...